# SDR REXA2012120601575

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 11,788 hours, 7,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM AT LBL 12.0 CRACKED AT BACK-UP FITTING ATTACH POINT.  REPAIRED LBL 12 BEAM IAW EO R53254.  AAR SM-74.
